AMS eContent Search Results
Matches for: msc=(52.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] P. J. Kelly and E. G. Straus. Inversive and conformal convexity . Proc. Amer. Math. Soc. 8 (1957) 572-577. MR 0087973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donald Warncke and Fred Supnick. On the covering of $E\sb n$ by spheres . Proc. Amer. Math. Soc. 8 (1957) 299-303. MR 0085558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. G. Wendel. Comment on ``The distance to the origin of a certain point set in $E\sp n$'' . Proc. Amer. Math. Soc. 8 (1957) 413-414. MR 0085555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard De Santis. A generalization of Helly's theorem . Proc. Amer. Math. Soc. 8 (1957) 336-340. MR 0088748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. G. Helfenstein. An extremal problem concerning the centre of gravity of a convex disc . Proc. Amer. Math. Soc. 8 (1957) 992-1001. MR 0090071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. D. Block. Discrete isoperimetric-type inequalities . Proc. Amer. Math. Soc. 8 (1957) 860-862. MR 0092174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. A. Valentine. Three point arcwise convexity . Proc. Amer. Math. Soc. 6 (1955) 671-674. MR 0072494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Karush and N. Z. Wolfsohn. The distance to the origin of a certain point set in $E\sp n$ . Proc. Amer. Math. Soc. 6 (1955) 323-332. MR 0069531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. C. Hammer. Constant breadth curves in the plane . Proc. Amer. Math. Soc. 6 (1955) 333-334. MR 0068860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stanley Corrsin. A measure of the area of a homogeneous random surface in space. Quart. Appl. Math. 12 (1955) 404-408. MR 65947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] P. C. Hammer. Diameters of convex bodies . Proc. Amer. Math. Soc. 5 (1954) 304-306. MR 0061398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. W. Kuhn. Contractibility and convexity . Proc. Amer. Math. Soc. 5 (1954) 777-779. MR 0065187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. L. Klee. Common secants for plane convex sets . Proc. Amer. Math. Soc. 5 (1954) 639-641. MR 0063684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Herbert Federer. Some integralgeometric theorems . Trans. Amer. Math. Soc. 77 (1954) 238-261. MR 0063686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Preston C. Hammer and Andrew Sobczyk. Planar line families. II . Proc. Amer. Math. Soc. 4 (1953) 341-349. MR 0056942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. C. Hammer and Andrew Sobczyk. Planar line families. I . Proc. Amer. Math. Soc. 4 (1953) 226-233. MR 0053533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Gale. On inscribing $n$-dimensional sets in a regular $n$-simplex . Proc. Amer. Math. Soc. 4 (1953) 222-225. MR 0053534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. A. Valentine. Minimal sets of visibility . Proc. Amer. Math. Soc. 4 (1953) 917-921. MR 0058996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerry W. Gaddum. A theorem on convex cones with applications to linear inequalities . Proc. Amer. Math. Soc. 3 (1952) 957-960. MR 0052129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marlow Sholander. On certain minimum problems in the theory of convex curves . Trans. Amer. Math. Soc. 73 (1952) 139-173. MR 0053536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerald Freilich. On sets of constant width . Proc. Amer. Math. Soc. 2 (1951) 92-96. MR 0041465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Helmut Aulbach. Some geometrical inequalities for sets in Hilbert space . Proc. Amer. Math. Soc. 2 (1951) 36-45. MR 0040681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thøger Bang. A solution of the ``plank problem.'' . Proc. Amer. Math. Soc. 2 (1951) 990-993. MR 0046672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Verblunsky. On the shortest path through a number of points . Proc. Amer. Math. Soc. 2 (1951) 904-913. MR 0045403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Preston C. Hammer. Convex bodies associated with a convex body . Proc. Amer. Math. Soc. 2 (1951) 781-793. MR 0052802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Preston C. Hammer. The centroid of a convex body . Proc. Amer. Math. Soc. 2 (1951) 522-525. MR 0052801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Olof Hanner and Hans Rådström. A generalization of a theorem of Fenchel . Proc. Amer. Math. Soc. 2 (1951) 589-593. MR 0044142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. R. Lorch. Differentiable inequalities and the theory of convex bodies . Trans. Amer. Math. Soc. 71 (1951) 243-266. MR 0052804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. A. Santaló. On parallel hypersurfaces in the elliptic and hyperbolic $n$-dimensional space . Proc. Amer. Math. Soc. 1 (1950) 325-330. MR 0036532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Fejes Tóth. Covering by dismembered convex discs . Proc. Amer. Math. Soc. 1 (1950) 806-812. MR 0042148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2